# SDR SWIA200311822

- Difficulty date: February 21, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 33,822 hours, 42,019 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EEC LEFT FAILURE ON TAKEOFF ROLL.  ABORTED TAKEOFF.  RAN VARIOUS EEC-RELATED TESTS, COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK GOOD AT THIS TIME.  NO DEFECTS NOTED LEFT ENGINE.
